A member asked:

Is there tapering off procedure when stopping 6 mg of prozac (fluoxetine) in children if he took it for 3 weeks only. any withdrawal symptoms?

A doctor has provided 1 answer
Dr. Cheryl Coldwater answered

Specializes in Pediatrics

Usually SSRI anti-depressant meds such as Prozac (fluoxetine) should be tapered gradually unless there are severe side effects. Stopping suddenly may cause an increase in anxiety, depression, and other sx. Talk with your doctor about the exact timing of the tapering.

Answered Jan 5, 2017

3.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...